# SDR CHQA201000018

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 20,564 hours, 14,861 cycles
- Engine: Allsn AE3007A
- Engine time: 17,658 hours, 15,485 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Pax Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE FLIGHT ATTENDANT REPORTED THAT THE CABIN OXYGEN MASKS HAD DROPPED ALONG WITH THE CABIN LIGHTING GOING OUT.  THE CREW REPORTED THE CABIN PRESSURE WAS STEADY AT 5,000FT, AND THE CABIN LIGHTING WAS TURNED BACK ON IMMEDIATELY WITH NO FURTHER DIFFICULTIES.  AS A PRECAUTION THE AIRCRAFT DESCENDED TO 10,000FT AND CONTINUED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE K0147 (MASK EJECTION RELAY) TO BE AT FAULT AND DOWNLOADED THE FDR.  THE FDR DOWNLOAD INDICATED NO PRESSURIZATION ISSUE AND THAT MASK DEPLOYMENT WAS THE RESULT OF THE K0147 RELAY FAILURE.  THE K0147 RELAY WAS REPLACED ALONG WITH THE OXYGEN GENERATORS AND MASKS THAT HAD BEEN USED.  NO FURTHER DEFECTS WERE NOTED.
